# SDR ASAA0370013

- Difficulty date: March 14, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 8100022608
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, A BROKEN WIRE WAS FOUND IN THE FORWARD CABIN EMERGENCY TRACK LIGHTS.  REPLACED AN EMERGENCY TRACK LIGHT ASSEMBLY.  THE TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
